OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Roughness of a set by $$(\alpha , \beta )$$-indiscernibility of Bipolar fuzzy relation
Rizwan Gul, Muhammad Shabir
Computational and Applied Mathematics (2020) Vol. 39, Iss. 3
Open Access | Times Cited: 14

Showing 14 citing articles:

Linear Diophantine Fuzzy Rough Sets: A New Rough Set Approach with Decision Making
Saba Ayub, Muhammad Shabir, Muhammad Riaz, et al.
Symmetry (2022) Vol. 14, Iss. 3, pp. 525-525
Open Access | Times Cited: 34

A novel decision-making technique based on T-rough bipolar fuzzy sets
N.R. Malik, Muhammad Shabir, Tareq M. Al-shami, et al.
Journal of Mathematics and Computer Science (2024) Vol. 33, Iss. 03, pp. 275-289
Open Access | Times Cited: 5

Linear Diophantine Fuzzy Rough Sets on Paired Universes with Multi Stage Decision Analysis
Saba Ayub, Muhammad Shabir, Muhammad Riaz, et al.
Axioms (2022) Vol. 11, Iss. 12, pp. 686-686
Open Access | Times Cited: 13

Roughness of linear Diophantine fuzzy sets by intuitionistic fuzzy relations over dual universes with decision-making applications
Rizwan Gul, Saba Ayub, Muhammad Shabir, et al.
Computational and Applied Mathematics (2024) Vol. 43, Iss. 6
Closed Access | Times Cited: 1

A Comprehensive study on $ (\alpha, \beta) $-multi-granulation bipolar fuzzy rough sets under bipolar fuzzy preference relation
Rizwan Gul, Muhammad Shabir, Tareq M. Al-shami, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 11, pp. 25888-25921
Open Access | Times Cited: 4

Multigranulation Modified Rough Bipolar Soft Sets and Their Applications in Decision-Making
Rizwan Gul, Muhammad Shabir, Muhammad Aslam, et al.
IEEE Access (2022) Vol. 10, pp. 46936-46962
Open Access | Times Cited: 6

A Novel Approach Toward Roughness of Bipolar Soft Sets and Their Applications in MCGDM
Rizwan Gul, Muhammad Shabir, Munazza Naz, et al.
IEEE Access (2021) Vol. 9, pp. 135102-135120
Open Access | Times Cited: 8

Generalized roughness of fuzzy substructures in quantales with respect to soft relations
Saqib Mazher Qurashi, Rani Sumaira Kanwal, Muhammad Shabir, et al.
Journal of Intelligent & Fuzzy Systems (2021) Vol. 40, Iss. 6, pp. 10435-10452
Closed Access | Times Cited: 6

A Hybridization of Modified Rough Bipolar Soft Sets and TOPSIS for MCGDM
Rizwan Gul, Muhammad Shabir, Saba Ayub
Journal of New Theory (2023), Iss. 42, pp. 55-73
Open Access | Times Cited: 2

Roughness of $$( \alpha ,\beta )$$-bipolar fuzzy ideals in semigroups
Choudhary Muhammad Asif, Rizwan Gul, Muhammad Shabir, et al.
Computational and Applied Mathematics (2024) Vol. 44, Iss. 1
Closed Access

Novel Bipolar Soft Rough-Set Approximations and Their Application in Solving Decision-Making Problems
Rizwan Gul, Muhammad Shabir, Wali Khan Mashwani, et al.
International Journal of Fuzzy Logic and Intelligent Systems (2022) Vol. 22, Iss. 3, pp. 303-324
Open Access | Times Cited: 2

(α, β)-Multi-granulation bipolar fuzzified rough sets and their applications to multi criteria group decision making
Rizwan Gul, Muhammad Shabir
Journal of Intelligent & Fuzzy Systems (2021) Vol. 41, Iss. 1, pp. 2025-2060
Closed Access | Times Cited: 2

TOPSIS and ELECTRE I Methodologies: Bipolar Fuzzy Formulations
Muhammad Akram, Shumaiza, José Carlos R. Alcantud
Forum for interdisciplinary mathematics (2023), pp. 1-34
Closed Access

Page 1

Scroll to top